# SDR AALA201809052001

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 16,503 hours, 3,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 11C INOPERATIVE.  REPARED A BROKEN WIRE IAW WDM 33-51-08, AND OPS TESTED IAW AMM 33-51-00, OPS OK.
